| Model Number |
45-750824 |
| Medical Device Problem Codes |
Stretched (1601); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device is not available to be returned by the user facility and therefore, not available for return and investigation by the manufacturer.Procedural or medical imaging was not provided.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The event as described could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
Event or Problem Description
It was reported that when the coil was being positioned in the vessel during a coronary fistula embolization, the coil prematurely detached.A second access point was made in the right femoral artery to go up and capture the coil after it had detached on its own.However, the coil began to unravel when being snared.Approximately, thirty to forty-five minutes were needed to successfully snare the coil.The case proceeded after the entire coil was removed from the patient.The coronary fistula was shut down using a couple more coils, and they detached normally.Overall, the case was successful.The patient was not harmed.